On some Gronwall type integral inequalities and their applications
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 559-571
Published online September 1, 2004
Byung-Il Kim
Chung-Ang University
Abstract : The aim of the present paper is to establish some nonlinear integral inequalities in two independent variables which provide explicit bounds on unknown functions. The inequalities given here can be used as tools in the qualitative theory of certain partial differential equations.
Keywords : integral inequality, two independent variables, partial differential equations, nondecreasing, nonincreasing
MSC numbers : 26D15, 35A05
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd